Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Axsuul

Veteran Member
  • Total Reviews

    0
  • Content Count

    61
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Axsuul

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  1. Are you applying moisturizer w/ SPF b4 you go out?
  2. Thanks for the replies. Yes, I would like this thread moved to the Regimen forum--thanks!
  3. I was wondering if anyone had success in controlling acne post-Accutane with Dan Kern's regimen (mainly benzyl peroxide, and lots of it) since my acne is starting to come back 3 months after being 100% clear. Yea it sucks but my acne was ALOT worst before going on Accutane. I know Dan was on Accutane but had the acne come back but then discovered the regimen so I guess I'm kind of in the same situation as Dan. Thanks for your time.
  4. Hey, I experienced some neck pain during my course but it went away after my course it went away so I do think Accutane is responsible for this.
  5. If you urine is yellow, that means you are dehydrated
  6. Same, i got a few pimples but it was due to the dryness i believe.
  7. I believe the cumulative dosage is what you should worry about. I never lowered my dosage towards the end of my course (I actually took my last pill today).
  8. It takes about 3 months for a zit/pimple to go through its lifecycle. That is why derms prescribe their patients retinoids for at least 3 months before moving onto another medication... and I believe this is also why most people begin to see results at around the 3 month mark.
  9. Month 1: IB, getting better Month 2: Getting better Month 3: Clear Month 4: Clear Month 5: some breakouts, but overall.. clear
  10. how much do you weigh? the cumulative dose should be 120-150 mg/kg of your body weight i believe.
  11. I haven't had any problems doing strength training. However, now being near the end of my course, I find that I am sometimes out of breath while lifting.
  12. Eczema is a known side effect of Accutane due to dryness. You can use hydrocorisone cream... however, this is a type of steroids and you should not overuse it. Drinking enough water and applying moisturizer on my arms after showering, or constantly keeping my arms moisturized made my eczema go away. Good luck!
×